# SDR 08FDEA03499

- Difficulty date: August 19, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960216
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE WITH ZERO EDGE DISTANCE DRILLED IN SEAT TRACK FLANGE STA 990 RBL45.  FABRICATED NEW SEAT TRACK SECTIONS.  FABRICATED REPAIR ANGLE SPLICES 4 EACH AND INSTALLED NEW SEAT TRACK SECTIONS AT BS 950-1020 RBL 45 IAW SRM 53-10-5 FIG 1 AND SRM 53-10-2 FIG 7.
